# SDR SWIA202162563

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL FS409+73 -- FS409+128 SEGMENT IS CORRODED.   (C-CHECK- RO 11/11/21)    REMOVED AND REPLACED LH FLOOR SILL FS409+73- FS409+128 IAW CRJ200 SRM 51-42-06 ANF 51-42-21, COMPLIED WITH MHIRJ REO 601R-53-31-1204 REV - - DATED 2021-09-21. REF ATTACHED CONTINUATION FOR WORK PERFORMED. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE TO WEIGHT AND BALANCE.
